I have been on seroquel for over a year and recently I have really experienced rapid weightgain due to the hunger it is giving me. I know not of another medication I can take to help sleep but something is going to have to change quick. I am getting very depressed with this weightgain and have not been able to lose at all. My sleep/wake cycle is like every other hour or on the hour to get up to eat. I am afraid I am headed for full blown diabetes. It is not easy to just be told don't eat when on seroquel. I call this seroquel HELL-0. I am starving to death feeling and just consumed over 1500 calories in one sitting with a bag of walnuts and yogurt. HELP ME PLEASE!!!!!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...